# SDR DALA2025011000202

- Difficulty date: January 3, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 77,524 hours, 36,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Failed
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: R2 DOOR ASSIST BOTTLE REQUIRES REPLACEMENT. C/A: REMOVED AND REPLACED R2 DOOR ASSIST BOTTLE DIAPHRAGM IAW A320 AMM 52-10-00-610-001-A JOB COMPLETE. (LP: 0742192)
